# SDR SWAA002565

- Difficulty date: December 5, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 9,341 hours, 5,954 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 5417N509
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EEPLS INTERMITTENT BETWEEN ROWS 12 - 16. RESECURED EEPLS WIRING PER MM.
